Alert archive / Alabama / River Flood Warnings in 2021
River Flood Warning 15, NWS Huntsville, AL
NWS Huntsville, AL issued this river flood warning at Mar 31, 2021, 1:42 PM CDT for Madison County, Marshall County, Morgan County, Alabama. It took effect at Apr 1, 2021, 5:27 AM CDT. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2021, 1:42 PM CDT (18:42 UTC)
- In effect from
- Apr 1, 2021, 5:27 AM CDT
- Expired
- Apr 2, 2021, 8:58 PM CDT
- In force
- 40 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Madison County, AL, Marshall County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 67 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tennessee River at Whitesburg (WHIA1).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03575500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
220
WGUS44 KHUN 311842
FLWHUN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Huntsville AL
142 PM CDT Wed Mar 31 2021
...The National Weather Service in Huntsville AL has issued a Flood
Warning for the following rivers in Alabama...
Tennessee River at Whitesburg affecting Madison, Marshall and
Morgan Counties.
For the TENNESSEE RIVER...including Scottsboro, Whitesburg, Decatur,
Florence...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
&&
ALC089-095-103-010645-
/O.NEW.KHUN.FL.W.0015.210401T1027Z-210405T1050Z/
/WHIA1.1.ER.210401T1027Z.210403T0500Z.210404T2249Z.NO/
142 PM CDT Wed Mar 31 2021
The National Weather Service in Huntsville has issued a
* Flood Warning for
the Tennessee River AT Whitesburg.
* From late tonight to late Sunday night.
* At 12:30 PM CDT Wednesday the stage was 15.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage tomorrow
morning. The river will rise to 18.1 feet by early Friday
afternoon and remain above flood stage this weekend.
* Impact...At 19.0 feet, The entrance to the Ditto Landing area is
underwater...along with much of the boat harbor. Several roads in
northeastern Morgan County are underwater...and water is beginning
to approach a home on River Loop Road in the Laceys Spring
Community.
* Flood History...This crest compares to a previous crest of 18.2
feet on 04/05/2000.
&&
LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
3467 8692
$$7 follow-up statements
811
WGUS84 KHUN 010154
FLSHUN
Flood Statement
National Weather Service Huntsville AL
854 PM CDT Wed Mar 31 2021
...The Flood Warning is extended for the following rivers in
Alabama...
Tennessee River AT Whitesburg affecting Madison, Marshall and
Morgan Counties.
For the TENNESSEE RIVER...including Whitesburg...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday morning at 900 AM CDT.
&&
ALC089-095-103-011400-
/O.EXT.KHUN.FL.W.0015.210401T0953Z-210405T1203Z/
/WHIA1.1.ER.210401T0953Z.210403T0500Z.210405T0003Z.NO/
854 PM CDT Wed Mar 31 2021
...The Flood Warning is now in effect until Monday morning...
The Flood Warning continues for
the Tennessee River AT Whitesburg.
* From late tonight to Monday morning.
* At 8:30 PM CDT Wednesday the stage was 16.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late tonight to
18.2 feet Saturday morning. It will then fall below flood stage
Sunday evening to 13.5 feet and begin rising again early Tuesday
morning. It will rise to 14.7 feet early Tuesday afternoon. It
will then fall again and remain below flood stage.
* Impact...At 19.0 feet, The entrance to the Ditto Landing area is
underwater...along with much of the boat harbor. Several roads in
northeastern Morgan County are underwater...and water is beginning
to approach a home on River Loop Road in the Laceys Spring
Community.
* Flood History...This crest compares to a previous crest of 18.2
feet on 04/05/2000.
&&
LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
3467 8692
$$
12904
WGUS84 KHUN 010908
FLSHUN
Flood Statement
National Weather Service Huntsville AL
408 AM CDT Thu Apr 1 2021
...The Flood Warning continues for the following rivers in Alabama...
Tennessee River AT Whitesburg affecting Madison, Marshall and
Morgan Counties.
For the TENNESSEE RIVER...including Scottsboro, Whitesburg, Decatur,
Florence...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
&&
ALC089-095-103-012115-
/O.EXT.KHUN.FL.W.0015.210401T1518Z-210404T2238Z/
/WHIA1.1.ER.210401T1518Z.210402T2300Z.210404T1038Z.NO/
408 AM CDT Thu Apr 1 2021
...The Flood Warning is now in effect until Sunday afternoon...
The Flood Warning continues for
the Tennessee River AT Whitesburg.
* From this morning to Sunday afternoon.
* At 3:30 AM CDT Thursday the stage was 16.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning to a crest of 18.2 feet tomorrow evening. It will
then fall below flood stage early Sunday morning.
* Impact...At 19.0 feet, The entrance to the Ditto Landing area is
underwater...along with much of the boat harbor. Several roads in
northeastern Morgan County are underwater...and water is beginning
to approach a home on River Loop Road in the Laceys Spring
Community.
* Flood History...This crest compares to a previous crest of 18.2
feet on 04/05/2000.
&&
LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
3467 8692
$$
GH597
WGUS84 KHUN 011809
FLSHUN
Flood Statement
National Weather Service Huntsville AL
109 PM CDT Thu Apr 1 2021
...The Flood Warning continues for the following rivers in Alabama...
Tennessee River at Whitesburg affecting Madison, Marshall and
Morgan Counties.
For the TENNESSEE RIVER...including Scottsboro, Whitesburg, Decatur,
Florence...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 115 AM CDT.
&&
ALC089-095-103-020615-
/O.CON.KHUN.FL.W.0015.000000T0000Z-210404T2238Z/
/WHIA1.1.ER.210401T1956Z.210402T2300Z.210404T1038Z.NO/
109 PM CDT Thu Apr 1 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Tennessee River AT Whitesburg.
* Until Sunday afternoon.
* At 12:30 PM CDT Thursday the stage was 16.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon and then to a crest of 18.2 feet tomorrow evening. It
will then fall below flood stage early Sunday morning.
* Impact...At 19.0 feet, The entrance to the Ditto Landing area is
underwater...along with much of the boat harbor. Several roads in
northeastern Morgan County are underwater...and water is beginning
to approach a home on River Loop Road in the Laceys Spring
Community.
* Flood History...This crest compares to a previous crest of 18.2
feet on 04/05/2000.
&&
LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
3467 8692
$$090
WGUS84 KHUN 020123
FLSHUN
Flood Statement
National Weather Service Huntsville AL
823 PM CDT Thu Apr 1 2021
...The Flood Warning continues for the following rivers in Alabama...
Tennessee River AT Whitesburg affecting Madison, Marshall and
Morgan Counties.
For the TENNESSEE RIVER...including Whitesburg...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
&&
ALC089-095-103-021330-
/O.CON.KHUN.FL.W.0015.000000T0000Z-210404T2238Z/
/WHIA1.1.ER.210402T0123Z.210402T2300Z.210404T1038Z.NO/
823 PM CDT Thu Apr 1 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Tennessee River AT Whitesburg.
* Until Sunday afternoon.
* At 7:30 PM CDT Thursday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 18.2 feet tomorrow evening. It will then
fall below flood stage early Sunday morning.
* Impact...At 19.0 feet, The entrance to the Ditto Landing area is
underwater...along with much of the boat harbor. Several roads in
northeastern Morgan County are underwater...and water is beginning
to approach a home on River Loop Road in the Laceys Spring
Community.
* Flood History...This crest compares to a previous crest of 18.2
feet on 04/05/2000.
&&
LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
3467 8692
$$
09227
WGUS84 KHUN 020542
FLSHUN
Flood Statement
National Weather Service Huntsville AL
1242 AM CDT Fri Apr 2 2021
...The Flood Warning continues for the following rivers in Alabama...
Tennessee River AT Whitesburg affecting Madison, Marshall and
Morgan Counties.
For the TENNESSEE RIVER...including Whitesburg...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 1230 PM CDT.
&&
ALC089-095-103-021745-
/O.EXT.KHUN.FL.W.0015.000000T0000Z-210404T0914Z/
/WHIA1.1.ER.210402T0123Z.210402T1700Z.210403T2114Z.NO/
1242 AM CDT Fri Apr 2 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Tennessee River AT Whitesburg.
* Until late Saturday night.
* At 11:30 PM CDT Thursday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage early this
morning to 17.6 feet this afternoon. It will then fall below flood
stage Saturday evening.
* Impact...At 17.0 feet, Lowland flooding begins. Some access roads
in the area become flooded. Water backed into Long Pond Slough
begins to approach roads on the Morgan County side of the river.
* Flood History...This crest compares to a previous crest of 17.4
feet on 02/24/2003.
&&
LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
3467 8692
$$
KDW980
WGUS84 KHUN 021719
FLSHUN
Flood Statement
National Weather Service Huntsville AL
1219 PM CDT Fri Apr 2 2021
...The Flood Warning continues for the following rivers in Alabama...
Tennessee River AT Whitesburg affecting Madison, Marshall and
Morgan Counties.
For the TENNESSEE RIVER...including Scottsboro, Whitesburg, Decatur,
Florence...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 1230 AM CDT.
&&
ALC089-095-103-030530-
/O.EXT.KHUN.FL.W.0015.000000T0000Z-210404T0800Z/
/WHIA1.1.ER.210402T0123Z.210402T2300Z.210403T2000Z.NO/
1219 PM CDT Fri Apr 2 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Tennessee River AT Whitesburg.
* Until late Saturday night.
* At 11:30 AM CDT Friday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 11:30 AM CDT Friday was 17.1 feet.
* Forecast...The river will rise to 17.4 feet this evening. It will
then fall below flood stage tomorrow afternoon.
* Impact...At 17.0 feet, Lowland flooding begins. Some access roads
in the area become flooded. Water backed into Long Pond Slough
begins to approach roads on the Morgan County side of the river.
* Flood History...This crest compares to a previous crest of 17.4
feet on 02/24/2003.
&&
LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
3467 8692
$$
MA488
WGUS84 KHUN 030158
FLSHUN
Flood Statement
National Weather Service Huntsville AL
858 PM CDT Fri Apr 2 2021
...The Flood Warning is cancelled for the following rivers in
Alabama...
Tennessee River AT Whitesburg affecting Madison, Marshall and
Morgan Counties.
ALC089-095-103-030300-
/O.CAN.KHUN.FL.W.0015.000000T0000Z-210403T0158Z/
/WHIA1.1.ER.210402T0123Z.210402T2300Z.210403T2000Z.NO/
858 PM CDT Fri Apr 2 2021
...The Flood Warning for the Tennessee River AT Whitesburg has been
cancelled...
The Flood Warning is cancelled for
the Tennessee River AT Whitesburg.
* At 8:30 PM CDT Friday the stage was 16.3 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to remain below flood stage and
is expected to fall to 10.0 feet by next Friday evening.
&&
LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
3467 8692
$$
AMPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this river flood warning went out at Mar 31, 11:54 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Mar 31, 11:54 AM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 1154 AM CDT Wed Mar 31 2021 .UPDATE... For 18Z TAFS. && .NEAR TERM...(Rest of Today) Issued at 947 AM CDT Wed Mar 31 2021 MCS which has produced excessive rainfall in many locations continues to shift into central AL, GA and eastern TN. Trailing stratiform rain may linger into the afternoon, but have backed off of late day and early evening PoPs. The cold front has pushed through Winchester, Huntsville and Russellville, dropping temperatures into the upper 40s to lower 50s rather quickly in our far northwest areas. This trend will continue through the day. Wind gusts of 20-30kt will persist and have increased those in the forecast as well. .SHORT TERM...(Tonight through Friday) Issued at 307 AM CDT Wed Mar 31 2021 A cool and dry pattern will feature during the short-term forecast period as surface high pressure becomes established across the region. The airmass change will be rather drastic with PW values going from near maximum observed values today to near minimum observed values by Friday morning in the 0.1-0.2 inch range. The dry airmass will radiate efficiently tonight and again Thursday night into Friday morning. A widespread frost will be possible Thursday morning with lows down in the low 30s with clear skies and light winds. A frost advisory will be necessary for Thursday morning. Temperatures will be cool during the day on Thursday with highs only in the upper 40s to low 50s. A colder night is forecast Thursday night into Friday morning with high pressure centered just to the northwest of the area. Lows will drop down into the mid to upper 20s. Even the warmest guidance available suggest that temperatures will be below freezing Friday morning. A freeze watch/warning will be needed for Friday morning in later forecast issuances. Highs on Friday will continue to be below climatological normals in the low to mid 50s. .LONG TERM...(Friday night through Tuesday) Issued at 307 AM CDT Wed Mar 31 2021 The surface high pressure will shift to the east Friday night with one more night of strong radiational cooling. Temperatures Saturday morning will start in the upper 20s to low 30s but a moderating trends is forecast throughout the long-term forecast period. Upper level heights will slowly increase throughout the long-term period as the upper pattern remains somewhat stagnant. A ridge to the west is forecast to slowly expand eastward with a trough off the Eastern Seaboard and a trough across the West Coast. With this, dry conditions will continue. Easter should be a rather pleasant day with a cool start to the day with temperatures in the upper 30s to low 40s but quickly warming into the upper 60s to low 70s. Lows will climb back into the mid 40s to low 50s early next week with highs back in the mid to upper 70s. As the calendar turns to April these blasts of cold air will be less severe and short-lived. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1154 AM CDT Wed Mar 31 2021 Ceilings ~015agl (MVFR) should exit the KHSV by 20Z. Ceilings of 030-040agl (VFR) will persist at KHSV and KMSL through 02Z-04Z before clearing. North to north winds of 13-15kt will gust around 25kt at times through 02Z then diminish to around 10-12kt. Winds will increase again by 14Z/01 with gusts again at 20-25kt. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && NEAR TERM...17 SHORT TERM...MA LONG TERM...MA AVIATION...17 For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Mar 31, 3:21 AM CDT, 10 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 321 AM CDT Wed Mar 31 2021 ALZ001>010-016-TNZ076-096-097-312330- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 321 AM CDT Wed Mar 31 2021 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Today and Tonight... Widespread heavy rainfall is expected today across the forecast area. Rainfall amounts of 1 to 3 inches with locally higher amounts will lead to flash flooding and continued rises along area rivers and streams. A flash flood watch continues until 7 PM this evening. Additionally, strong to severe storms will be possible this morning as a cold front approaches from the west. The main threat with these storms will be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Unseasonably cold morning temperatures are forecast Thursday through Saturday, with frost possible each morning. The coldest morning will be Friday when a hard freeze is expected with lows in the mid 20s in southern Tennessee and upper 20s to around 30 degrees in north Alabama. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel is not anticipated at this time.
In the hours before
Local storm report, Mar 31, 9:31 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
931 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 1 ENE DECHERD 35.21N 86.08W
03/31/2021 FRANKLIN TN EMERGENCY MNGR
WATER COVERING NORTH 2ND STREET AND MILL
STREET. ROADS IMPASSIBLE.
&&Local storm report, Mar 31, 9:33 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
933 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 5 W WINCHESTER 35.18N 86.19W
03/31/2021 FRANKLIN TN EMERGENCY MNGR
WATER COVERING HIGHWAY 50 AT OWLS HOLLOW
ROAD.
&&Local storm report, Mar 31, 9:35 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
935 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD 7 NE WOODVILLE 34.68N 86.19W
03/31/2021 JACKSON AL EMERGENCY MNGR
APPROXIMATELY 6 INCHES OF WATER COVERING
COUNTY ROAD 30 IN MULTIPLE LOCATIONS,
INCLUDING COUNTY ROAD 119.
&&Local storm report, Mar 31, 9:38 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
938 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD 3 W HOLLYWOOD 34.72N 86.03W
03/31/2021 JACKSON AL EMERGENCY MNGR
APPROXIMATELY 6 TO 8 INCHES OF WATER
COVERING COUNTY ROAD 105 NEAR COUNTY ROAD
21.
&&Local storm report, Mar 31, 12:37 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1237 PM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM FLASH FLOOD 1 ENE STEVENSON 34.87N 85.82W
03/31/2021 JACKSON AL EMERGENCY MNGR
OLD MOUNT CARMEL ROAD HAS BEEN CLOSED DUE TO
FLASH FLOODING.
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:38 AM CDT | Special Weather Statement | HUN | Marshall | 52 min |
| Mar 31, 3:56 AM CDT | Special Weather Statement | HUN | Morgan | 49 min |
| Mar 31, 4:59 AM CDT | Areal Flood Warning | HUN | Jackson | 3 hr |
| Mar 31, 6:21 AM CDT | Areal Flood Warning | HUN | Cullman | 3 hr |
| Mar 31, 7:21 AM CDT | Flash Flood Warning | HUN | Cullman | 6 hr |
| Mar 31, 7:30 AM CDT | Flash Flood Warning | HUN | Jackson, Marshall | 4 hr |
| Mar 31, 7:36 AM CDT | Special Weather Statement | HUN | Cullman | 39 min |
| Mar 31, 8:49 AM CDT | Flash Flood Warning | HUN | Madison, Marshall, Morgan | 3 hr |
| Mar 31, 9:41 AM CDT | Flash Flood Warning | HUN | DeKalb, Jackson, Marshall | 119 min |
| Mar 31, 11:35 AM CDT | Areal Flood Warning | HUN | DeKalb, Jackson, Madison, Marshall, Morgan | 6 hr |
| Mar 31, 1:06 PM CDT | Areal Flood Warning | HUN | Cullman | 5 hr |
| Mar 31, 1:52 PM CDT | Freeze Watch | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 13 hr |
| Mar 31, 1:52 PM CDT | Freeze Warning | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 42 hr |
| Mar 31, 5:29 PM CDT | Areal Flood Warning | HUN | DeKalb | 3 hr |
| Mar 31, 6:18 PM CDT | Areal Flood Warning | HUN | Cullman | 18 hr |
Nearby
River Flood Warnings in Alabama, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.